| Catalog Number |
150401106 |
| Medical Device Problem Code |
Difficult to Insert (1316)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/29/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
It was reported that there was a primary robot assisted total knee.The case proceeded normally until trialing.The surgeon noticed that the trial femoral component seated in a flexed position that wasn¿t acceptable.Surgeon adjusted the anterior bone cut after determine that that cut was the issue.Surgeon checked the bone cuts with the femoral assessment tool and placed the trial femur a second time and determined it was seating well.While implanting the cementless femoral component it seated in a flexed position that was unacceptable.At this point the surgeon removed the cementless femoral component and implanted a cemented femur of the same size.This was implanted without any issues and the case was completed.Doe: (b)(6) 2024.Affected side: left hip.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: an analysis of the product could not be performed since a physical sample was not received for evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.However, if the product is received at a later date, the investigation will be updated as applicable.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.The pe code was updated from implant-implant fit: mating parts do not fit together intraoperatively to functional will not seat/advance.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
Additional information was received stating that the delay was because the surgeon decided to cement the components which added approximately 20 minutes and there was no known adverse effects to the patient.